Top answers from doctors based on your search:
can you use a sleep aid if you have taken a muscle relaxer
A 35-year-old male asked:
15 years experience Psychiatry
Assessing sleep: Taking muscle relaxants or NyQuil is not going to help you to get quality/natural sleep. I would suggest talking to your physician about getting a sle ... Read More
A 35-year-old member asked:
15 years experience Physical Medicine and Rehabilitation
Rarely: A side effect of muscle relaxers is that they can make you tired and help you to sleep. It is better for your doctor to evaluate why you can't sleep ... Read More
A 30-year-old female asked:
28 years experience Orthopedic Surgery
Solutions: You might want to see if there is a more permanent solution to the cause of your pain beyond simply medicating it, which may be making your apnea symp ... Read More
A 25-year-old female asked:
24 years experience Pediatrics
Stay active: Our bodies are meant to move, so staying cautiously active as tolerated during pain flare ups is very important. Physical therapy has helped many peo ... Read More
A 60-year-old female asked:
54 years experience Psychiatry
Insomnia, Anxiety: You deserve good sleep and feeling rested in the morning!
Even 10mg dose of Diazepam has not relieved your anxiety.
Zolpidem is a medication for sleep ... Read More
A 16-year-old male asked:
51 years experience Rheumatology
Yes, but...: Yes, but it is likely too weak to have any benefit. Why not speak with your doctor about solutions that would be more effective.
A 43-year-old male asked:
20 years experience Psychiatry
Mixed: I take it you are dealing with obstructive sleep apnea vs. central sleep apnea (a less common version where your signal to breathe is not working). Wi ... Read More
A 40-year-old female asked:
A Verified Doctor answered
Yes, you will: Your withdrawal will be in the form of rebound insomnia. My recommendation would be to lower it down under your doctors care for about a month at 0.5 ... Read More
A 37-year-old member asked:
35 years experience Pulmonary Critical Care
Short term: Is ok.
After a few weeks you should discontinue.
If still problem? Sleep expert doctor.
A 52-year-old male asked:
58 years experience Internal Medicine
YES: I can find no reasons why not!
Hope this helps
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!